# SDR CA971021012

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 6710 · Main Rotor Control
- Part: Friction Cup
- Part number: 350A27161220
- Condition: Defective
- Location: Cyclic Lower
- Part time: 268 hours
- Component: 350A270553
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED CYCLIC CONTROLS WERE BINDING WHEN FRICTION KNOB WAS TURNED TO APPLY FRICTION.  OK WITHOUT FRICTION.  LOWER CUP NOT PERFECTLY ROUND.  SURFACE REWORKED.
